MathSciNet Relay Station
MathSciNet bibliographic data
MR1208246 (94e:81096) 81R10 (17B68 81-02 81T40)
Bouwknegt, Peter; Schoutens, Kareljan $\scr W$ symmetry in conformal field theory. Phys. Rep. 223 (1993), no. 4, 183–276.
Article
 
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2014, American Mathematical Society
Privacy Statement